Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On subwavelet sets


Authors: Eugen J. Ionascu and Carl M. Pearcy
Journal: Proc. Amer. Math. Soc. 126 (1998), 3549-3552
MSC (1991): Primary 42C15
MathSciNet review: 1476138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a characterization of subwavelet sets and show that any point $x\in \mathbb{R}\backslash {0}$ has a neighborhood which is contained in a regularized wavelet set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C15

Retrieve articles in all journals with MSC (1991): 42C15


Additional Information

Eugen J. Ionascu
Affiliation: Department of Mathematics, Texas A$&$M University, College Station, Texas 77843
Address at time of publication: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Email: ionascu@math.alpha.uga.edu

Carl M. Pearcy
Affiliation: Department of Mathematics, Texas A$&$M University, College Station, Texas 77843
Email: pearcy@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04676-0
PII: S 0002-9939(98)04676-0
Received by editor(s): April 11, 1997
Communicated by: David R. Larson
Article copyright: © Copyright 1998 American Mathematical Society